American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Marcin Bownik and John Jasper. The Schur-Horn Theorem for operators with finite spectrum. Trans. Amer. Math. Soc. 367 (2015) 5099-5140.
Abstract, references, and article information   
View Article: PDF

[2] Carl C. Cowen and Eungil Ko. Hermitian weighted composition operators on $H^{2}$. Trans. Amer. Math. Soc. 362 (2010) 5771-5801. MR 2661496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Vadim Kostrykin, K. A. Makarov and A. K. Motovilov. Perturbation of spectra and spectral subspaces. Trans. Amer. Math. Soc. 359 (2007) 77-89. MR 2247883.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Fumio Hiroshima. Ground states and spectrum of quantum electrodynamics of nonrelativistic particles. Trans. Amer. Math. Soc. 353 (2001) 4497-4528. MR 1851181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Roger D. Nussbaum and Bertram Walsh. Approximation by polynomials with nonnegative coefficients and the spectral theory of positive operators. Trans. Amer. Math. Soc. 350 (1998) 2367-2391. MR 1433126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. A. Jafarian, H. Radjavi, P. Rosenthal and A. R. Sourour. Simultaneous triangularizability, near commutativity and Rota's theorem . Trans. Amer. Math. Soc. 347 (1995) 2191-2199. MR 1257112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yuan Xu. Multivariate orthogonal polynomials and operator theory . Trans. Amer. Math. Soc. 343 (1994) 193-202. MR 1169912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Allen Schweinsberg. Similarity orbits and the range of the generalized derivation $X\to MX-XN$ . Trans. Amer. Math. Soc. 324 (1991) 201-211. MR 1005938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John Spraker. The minimal normal extension for $M\sb z$ on the Hardy space of a planar region . Trans. Amer. Math. Soc. 318 (1990) 57-67. MR 1008703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. K. Fong and Louisa Lam. On spectral theory and convexity . Trans. Amer. Math. Soc. 264 (1981) 59-75. MR 597867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Norberto Salinas. Hypoconvexity and essentially $n$-normal operators . Trans. Amer. Math. Soc. 256 (1979) 325-351. MR 546921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Gary Weiss. The Fuglede commutativity theorem modulo the Hilbert-Schmidt class and generating functions for matrix operators. I . Trans. Amer. Math. Soc. 246 (1978) 193-209. MR 515536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. Dombrowski and G. H. Fricke. The absolute continuity of phase operators . Trans. Amer. Math. Soc. 213 (1975) 363-372. MR 0377573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] L. A. Fialkow. The similarity orbit of a normal operator . Trans. Amer. Math. Soc. 210 (1975) 129-137. MR 0374956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Frank Gilfeather. On a functional calculus for decomposable operators and applications to normal, operator-valued functions . Trans. Amer. Math. Soc. 176 (1973) 369-383. MR 0312301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Francis J. Murray. Bilinear transformations in Hilbert space . Trans. Amer. Math. Soc. 45 (1939) 474-507. MR 1501999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia